# SDR 0001756304

- Difficulty date: April 24, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N644US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 45,689 hours, 5,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''M'' CHECK, FOUND CORROSION ON FLOOR SUPPORT, AROUND OUTBOARD FLANGE AT EDGE OF GALLEY MOUNT.  REPAIRED PER EA 63-175728.
